# SDR DXTA2025013102132

- Difficulty date: January 27, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 1,328 hours, 908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DIFFICULT TO OPEN AFTER LONGER COLD FLIGHTS.  CHECK ALIGNMENT. CORRECTIVE ACTION: ADJUSTED 2EA DOOR PINS. OPS CHECK GOOD. IAW CE680A AMM 12-20-40.
